Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

MOPHINE WEANING ?

advertisement
2

Comments

  • You say the diclofenac caused your mother to have renal failure? My pain dr. prescribed me diclofenac which I took for a week and stopped cause of it having no affect on my pain at all. I also take oxycontin 60mg 4 x day and oxycodone 30mg IR 4 X daily for break through. You said your Mom had liver & renal failure due to taking to much diclofenac right? Do you know exactly how much she was taking? Before my dr prescribed for me I had never heard of diclofenac. How long has this medicine been on the market.As for the pain medicine (oxycontin & morphine) some people don't want to take such medicine but have absolutely no choice. I love how these people who have never been in any kind of accident and dont know what real pain is have the nerve to tell people true pain patients to stop taking their pain medicine because of all the junkies who abuse them. I am a true pain patient. I was in a very serious bike accident.I have had 6 surgeries due to the accident and my spine is fused on 2 levels. I would love for you to come to my house and watch me get out of bed in the morning and then tell me not to take my pain medicine. I am sorry if the diclofenac caused problems for anyone but as far as lagit pain meds like morphine,oxycontin,diladid, these medicines were made for real serious pain patients and not only the teenage kids who abuse them.You can blame the dr.'s for that for I know many crooked dr.'s who prescribe pain med's to people that have no business getting them.But who am I to judge what these people should be getting right? God Bless your Mother and I sincerely pray for her recovery.God bless you my friend...
  • Hi Meydey321,
    It sounds like I've had a walk in the park compared to alot of people on here.
    I was pretty fit before I got bad enough to require the surgery and therefore that might be part of the reason my recovery seems quite fast.
    I'm down to 30mgs 12 hourly now but I'm going to try and get an appointment with my doctor on Tuesday as the meds could use an adjustment.
    At the moment I'm taking the OMEPRAZOLE to stop the stomach cramps as I've said and they're 20mgs one tablet in the morning.
    The trouble is I'm waking up with terrible cramps at around 6:00am so either a larger dose or a different medication would be helpful to allow me to get some decent sleep.
    Another annoying thing is the frequency that I need to pee during the night. I think that may be connected to the morphine though. Ah well-time will tell.
  • advertisement
This discussion has been closed.
Sign In or Register to comment.